Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bleeding after knee and elbow injury due to fall. Continue Betadine?

Hi, I fell down on the road two days back and got hurt on knee and elbow . There was no blood oozing however, it was red and when i cleaned it slight blood came on he cotton. I washed and then put dettol . After that i put soframycin. then switched to betadyne. Please addvise shall i continue to use betadyne of switch back to soframycin.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  388
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Vickie and thanks for your query
Betadine and Suframycin both are antibacterial and antiseptic creams. If you no allergic reaction to either of the cream than you can use the cream which is easily available or you have it in your home. Both creams have same action. But with these cream you have to take antibiotic course and proper care of the wound like cleaning and protect it from infection.
Best Wishes and have a speedy recovery.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor